# SDR FDEA201003030618

- Difficulty date: March 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: N5A67081
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT UPPER FUSELAGE EXTERIOR CROWN AREA AT APPROXIMATELY STA 5-53.  EXISTING REPAIR AT UPPER FUSELAGE EXTERIOR CROWN AREA AT APPROXIMATELY STA 5-53 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IN ACCORDANCE WITH ANY SRM REPAIR SCHEME.  EXISTING REPAIR DOUBLER REMOVED AS PER SRM 51-31-01 REVISION 43 AND REPAIR CARRIED OUT IN ACCORDANCE WITH SRM 53-00-01 FIGURE 201 REPAIR 1 REVISION 43.  FEDEX EO  NR 1-5100-7-  5001A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - MD11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 109.
